On nonrigidity of harmonic maps into spheres

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


This note studies nonrigidity of equivariant harmonic maps f: M ⟶ Sn of a Riemannian homogeneous space M into the Euclidean-sphere Sn via representation theory applied to the induced module structure on Rn and, for specific M, produces (divergence-free) Jacobi fields along f which do not come from isometric deformations of f on the range.

Original languageEnglish (US)
Pages (from-to)711-714
Number of pages4
JournalProceedings of the American Mathematical Society
Issue number4
StatePublished - Aug 1985
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'On nonrigidity of harmonic maps into spheres'. Together they form a unique fingerprint.

Cite this